# SDR DALA2019032201875

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0996189) DURING INSPECTION FOUND CRACKED BRACKET BS 500G AT S-26L AT FWD CARGO COMPARTMENT. REMOVED AND REPLACED BRACKET LOC BS 5006 AT S-26L FWD CARGO COMPARTMENT IAW SRM 51-10-02 ITEM 9,51-40-03 AND DWG #143A7505-SH19.
